# SDR AALA202503191795

- Difficulty date: March 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO DOOR CUTOUT EDGE SKIN HAS 2 EA GOUGES AT BS 501 BETWEEN STR 38R AND STR 39R. PERFORMED 2 EA BLEND-OUTS AT FORWARD CARGO DOOR CUT-OUT EDGE SKIN. PER B777-300 SRM 53-00-01-1A-1.
